# SDR GLBA201300145

- Difficulty date: January 5, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 33,632 hours, 41,989 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT WHEN THE LANDING GEAR HANDLE WAS SELECTED TO THE UP POSITION, THE RT MAIN DID NOT FULLY RETRACT, LANDING CIRCUIT BREAKER TRIPPED AND HAD TO PUMP GEAR DOWN BEFORE LANDING.  MX REPAIRED WIRE G10A22, OPS CK GOOD.
